# SDR TWAA0013305

- Difficulty date: August 27, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 4,898 hours, 2,404 cycles
- System (JASC): 2540 · Lavatories
- Part: Lavatory
- Condition: Fire
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

SMOKE CAME FROM THE RT LAVATORY WASTE AREA.  CREW EXTINGUISHED FIRE IN WASTE BASKET USING WATER FROM THE LAVATORY.  SUSPECT CAUSED BY A CIGARETTE.  THE FIRE DETECTION AND EXTINGUISHING SYSTEMS HAD NOT YET ACTIVATED BUT WERE OPERATIONALLY CHECKED NORMAL.  CHECK-C 10-2-99 STL.
